# SDR UPS97824721

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E SKIN AT STA XW257, AT THE L/E, JUST OTBD OF THE NR 2 PYLON, IS CRACKED AND HAS EXFOLIATED CORROSION.  REPAIRED IAW SRM 57-2-1.
